# SDR CA140225013

- Difficulty date: February 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 73,185 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW MADE A DEFECT: LT TIRE FLAT REPORTED BY GROUND CREW AT GATE.  BRAKE TEMPS LT INDICATE: OTBD BRAKE AT 500 DEGRES AND INBD BRAKE 50 DEGRES.  NR 1 AND NR 2 MAIN WHEELS REPLACED IAW W/C 2-232C.  ALSO, BOTH BSCU TEST CARRIED OUT FOUND SERVICEABLE.
